# SDR AALA202104279008

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 18,034 hours, 7,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BLACK VINYL ON L2 DOOR EMERGENCY ESCAPE SLIDE GIRT FOUND DAMAGED. REPAIRED L2 ESCAPE SLIDE GIRT ASSEMBLY CHAFE PATCH PER AA REPAIR DOCUMENT 25-66-00-2
